# SDR ASOA20151129200

- Difficulty date: November 29, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 25,673 hours, 15,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-61.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01473, REV D.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
